RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Tabuada Gonçalo

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:28
Abstract pages:270
Full texts:6
References:42
E-mail:
Website: http://math.mit.edu/~tabuada

http://www.mathnet.ru/eng/person104061
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/751291

Publications in Math-Net.Ru
2016
1. M. Bernardara, G. Tabuada, “Chow groups of intersections of quadrics via homological projective duality and (Jacobians of) non-commutative motives”, Izv. RAN. Ser. Mat., 80:3 (2016),  3–22  mathnet  mathscinet  zmath  elib; Izv. Math., 80:3 (2016), 463–480  isi  scopus
2. Marcello Bernardara, Gonçalo Tabuada, “From semi-orthogonal decompositions to polarized intermediate Jacobians via Jacobians of noncommutative motives”, Mosc. Math. J., 16:2 (2016),  205–235  mathnet  mathscinet  isi
2014
3. Matilde Marcolli, Gonçalo Tabuada, “Jacobians of noncommutative motives”, Mosc. Math. J., 14:3 (2014),  577–594  mathnet  mathscinet  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019